# SDR SWAA105753

- Difficulty date: September 27, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 4,513 hours, 2,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT LOWER EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
